# SDR V0XD2019091200001

- Difficulty date: August 26, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR STRUCTURE CROSSBEAM FS280.00 CRACKED. CORRECTIVE ACTION: ACCOMPLISHED SPLICE REPAIR OF THE FLOOR STRUCTURE, CROSSBEAM FS280.00 IAW ENGINEERING ORDER#: C700-55MR-011, DATED 01/07/2019.
